# SDR 39LA20160716165

- Difficulty date: July 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N815AR
- Make and model: Snias SA330J
- Aircraft serial: 1478
- Aircraft time: 17,115 hours, 17,538 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE OPERATING , THE PILOT REPORTED THE NR 1 ENGINE FIRE WARNING LIGHT FLICKERING DURING FLIGHT.  MAINTENANCE CLEANED THE WIRE CONNECTION POSTS ON ALL THE FIRE DETECTORS.  GROUND OPS CHECKED.  NO FAULTS WERE DETECTED.
